# SDR ASOA01183

- Difficulty date: September 24, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N241AS
- Make and model: Emb EMB-120
- Aircraft serial: 120065
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 12017054
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN TXK, THE LEFT WING RIB NR 6 LOWER MID SKIN SUPPORT BRACKET WS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT WING RIB NR 6 LOWER MID SKIN SUPPORT BRACKET.  MAINTENANCE REINSTALLED THE LEFT WING DEFUEL PANEL IAW ASA EO120-51-0005.  LEAK CHECK GOOD.  INSPECTION WAS COMPLIED WITH.  AIRCRAFT RETURNED TO SERVICE.  (M)
